Citations of

William Y.C. Chen , Larry X.W. Wang, and Arthur L.B. Yang, Schur positivity and the q-log-convexity of the Narayana polynomials, J. Alg. Combin. 32 (2010) 303-338

  1. W.Y.C. Chen, R.L. Tang, L.X.W. Wang and A.L.B. Yang, The q-log-convexity of the Narayana polynomials of type B, Adv. in Appl. Math. 44(2010) 85-110.

  2. W.Y.C. Chen and E. X.W. Xia, 2-Log-Concavity of the Boros–Moll Polynomials, Proc. Edinb. Math. Soc. (2) 56(2013) 701-722.

  3. W.Y. C. Chen , R.L. Tang, L.X. W. Wang and A.L. B. Yang, The q-Log-convexity of the Generating Functions of the Squares of Binomial Coefficients, arXiv:0810.2247.

  4. D.Q.J. Dou and A.X.Y. Ren, On the q-log-convexity conjecture of Sun, Util. Math. 96(2015) 49-64.

  5. D.Q.J. Dou and A.X.Y. Ren, The q-log-convexity of Domb's polynomials, Ars Combin. 123(2015 351-370.

  6. J.L. Gross, T. Mansour, T.W. Tucker and D.G.L. Wang, Log-Concavity of Combinations of Sequences and Applications to Genus Distributions, SIAM J. Discrete Math. 29(2015) 1002–1029.

  7. A. Hamel, BIRS 15w2208: Positivity in Algebraic Combinatorics, 2015.

  8. V.P. Kostov, A. Martínez-Finkelshtein and B.Z. Shapiro, Narayana numbers and Schur–Szeg? composition, J. Approx. Theory 161(2009) 464-476.

  9. S.I. Kalmykov and D.B. Karp, Log-convexity and log-concavity for series in gamma ratios and applications, J. Math. Anal. Appl. 406(2013) 400-418.

  10. L.L. Liu and B.X. Zhu, Strong q-log-convexity of the Eulerian polynomials of Coxeter groups, Discret. Math. 338(2015) 2332-2340.

  11. P.R.W. McNamara and B.E. Sagan, Infinite log-concavity: Developments and conjectures, Adv. in Appl. Math. 44(2010) 1-15.

  12. H. Sun and Y. Wang, A Combinatorial Proof of the Log-Convexity of Catalan-Like Numbers, J. Integer Seq. 17(2014).

  13. F.Z. Zhao, On Log-concavity of a Class of Generalized Stirling Numbers, Electron. J. Combin. 19(2012) #p11.

  14. B.X. Zhu, Some positivities in certain triangular arrays, Proc. Amer. Math. Soc. 142 (2014) 2943-2952.

  15. B.X. Zhu and H. Sun, Linear Transformations Preserving the Strong q-log-convexity of Polynomials, Electron. J. Combin. 22(2015) #p3.26.

  16. B.X. Zhu, Log-convexity and strong q-log-convexity for some triangular arrays, Adv. in Appl. Math. 50(2013) 595-606.

  17. B.X. Zhu, Linear transformations and strong q-log-concavity for certain combinatorial triangle, arXiv:1605.00257v1.

back to homepage